# SDR DL72W992728

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Component: 20671570153
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRBORNE THE RADAR WOULD NOT PAINT ANY GROUND OR WX, BUT WOULD OCCASIONALLY SPIKE.  REPLACED RT UNIT.
